# SDR DXTA2025120906022

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 6,404 hours, 4,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU ON & BLEED AIR SELECTED ON, SMELL AN ELECTRICAL BURNING.  TRACKED ODOR BACK TO LT SIDE OVERHEAD HEAT DUCT. WHEN TOUCHED,  METAL TRACK WHERE THE HEATER DUCT IS THAT HOUSES AN OVERHEAD LIGHT STRIP, TOO HOT TO TOUCH & HAS A BURNING ODOR.  HEAT IS TRANSFERRING TO ROOF LINER.  ODOR IS MORE ELECTRICAL.  RT SIDE OVERHEAD HEAT DUCT IS SLIGHTLY HIGHER THAN ROOM TEMP & NO ODOR.  RAN APU FOR OVER AN HR W/LIGHTS & HEAT ON, NO ODORL.  PULLED BOTH C/BS, OVERHEAD FLOOD LIGHT PANEL & ALL 3 SCREENS. NO ODOR SMELL. APU RUNNING ALSO WENT BACK INTO THE TAIL E BAY, NO ODOR . RAN APU & INSP COCKPIT FOR ANY ODOR. NO ODOR NOTED. MCC OK TO PROCEED WITH RELEASING AIRCRAFT.
